Jump to content

A bounding pulse with beta blockers?


Recommended Posts

I was put on Toprol, which helped bring my heart rate down. I now have a bounding, forceful pulse, yet still slower b/c of the beta blocker. Is this normal with those of you who take beta blockers? It doesn't bother me, I just want to know if it's dangerous for my heart to beat forcefully.

Link to comment
Share on other sites

I think that can happen. However, we are not docs here so I would suggest you give your doctor a call to see what he/she says. There is no reason for you not to do so. An answer from an M.D. (yours) would help eliminate your concern or else result is perhaps a change in medication.

If I recall, I did not do well on Toprol but I can't remember why.

Good luck and let us know what happens.

Link to comment
Share on other sites

I think you should ask your Dr. about it, too. It probably isn't anything to worry about, but it's better to know for sure. I get that too, but my cardiologist said that it's the sympathetic nervous system fighting to control my blood pressure. Hopefully your's is as simple as that.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...